American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Boris Baeumer. On the inversion of the convolution and Laplace transform. Trans. Amer. Math. Soc. 355 (2003) 1201-1212. MR 1938753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Piotr Mikusiński. Tempered Boehmians and ultradistributions . Proc. Amer. Math. Soc. 123 (1995) 813-817. MR 1223517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ellen R. Dill and Piotr Mikusiński. Strong Boehmians . Proc. Amer. Math. Soc. 119 (1993) 885-888. MR 1152275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Piotr Mikusiński. On harmonic Boehmians . Proc. Amer. Math. Soc. 106 (1989) 447-449. MR 960649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Chanillo. On the weak behaviour of partial sums of Legendre series . Trans. Amer. Math. Soc. 268 (1981) 367-376. MR 632534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl C. Hughes and Raimond A. Struble. Neocontinuous Mikusi\'nski operators . Trans. Amer. Math. Soc. 185 (1973) 383-400. MR 0333719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas K. Boehme. The support of Mikusi\'nski operators . Trans. Amer. Math. Soc. 176 (1973) 319-334. MR 0313727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information   
View Article: PDF

[9] John R. Carson. The asymptotic solution of an operational equation . Trans. Amer. Math. Soc. 31 (1929) 782-792. MR 1501511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1